Texas, 2023

Flash Flooding and Flooding in Texas, April 20, 2023

April 20, 2023 · NWS FWD · 53 events in 15 counties and zones

An upper trough moving through the Southern Plains generated scattered to numerous thunderstorms across North and Central Texas on Thursday April 20. Storms were focused along a slow-moving cold front, and several of them became severe with large hail being the primary severe weather occurrence.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$2.4 million
Crop damage
None recorded
Events
53

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FWD wrote it up.

An upper trough moving through the Southern Plains generated scattered to numerous thunderstorms across North and Central Texas on Thursday April 20. Storms were focused along a slow-moving cold front, and several of them became severe with large hail being the primary severe weather occurrence. Hail up to 2 inches was reported in Coryell County and hail up to 3 inches was reported in Collin County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Apr 20, 12:32 PM CST, 36 minutes earlier.

Area forecast discussion, Apr 20, 12:32 PM CST, 36 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
132 PM CDT Thu Apr 20 2023

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Through Friday/

Latest satellite and surface observations show the the front
currently moving along a line from Sherman/DFW Metroplex/Comanche
with scattered storms developing along/ahead of the line. We can
also see an additional area of streaming showers/storms across
Central Texas. Coverage of storms along the front will continue to
increase as the atmosphere continues to destabilize. Some of
these storms will become severe with large hail and damaging winds
as the main threat. Storms are expected to merge into a
cluster/line as they continue to move east of I-35 this afternoon
and evening. Make sure to always have multiple ways to receive
alerts and have a plan if a warning is issue for your location.
The severe threat will end when the front moves east of your
location.

There's also a potential for locally heavy rain rates and
training showers/storms mainly across Central Texas through this
evening. Isolated rainfall totals over 2.5" are possible. This may
increase the threat for localized flooding mainly across the low-
lying, flood prone, and urban areas. Most of the activity should
be east/south of our area late tonight, however areas across
Central Texas may see additional post-frontal development of
scattered showers/storms by late Friday morning or early
afternoon. The severe threat remains low at this time, but we
can't rule out a strong storm or two. Otherwise, highs tomorrow
will stay in the 70s with north winds and clouds clearing from
west to east in the afternoon.

Sanchez

&&

.LONG TERM... /Issued 345 AM CDT Thu Apr 20 2023/
/Friday Night Onward/

By Friday night, the cold front will be positioned along the Gulf
Coast with high pressure filtering in behind the departed system.
Overnight lows will be around 5 to 10 degrees cooler than the
previous night, dropping into the mid 40s and lower 50s.
East/southeast winds will prevail Saturday as high pressure shifts
just east of the region with highs in the 70s expected.

The first of multiple low-amplitude shortwaves will arrive in the
west/northwest flow aloft on Sunday across South-Central Texas,
bringing a chance for showers and storms areawide, with the
highest PoPs (40-50%) west of I-35 later in the day. Outside of
the rain/storm chances, cooler and mostly cloudy conditions are
expected Sunday with highs primarily in the upper 50s to upper
60s. Disturbances will continue to arrive through the midweek as
low level return flow also becomes better established, keeping
periodic rain chances in the forecast. Although there is quite a
bit of uncertainty in the location/track of these shortwaves,
guidance is in decent agreement that a slightly more potent trough
will dive southward and induce cyclogenesis to the west around
Tuesday. This will bring higher rain chances to North and Central
Texas and also provide a better shot at receiving meaningful
rainfall totals compared to the lighter amounts expected Sunday.
High temperatures will fluctuate in response to the unsettled
pattern with most areas reaching the 60s and 70s, outside of some
sites in western North & Central Texas climbing into the 80s
Tuesday.

Gordon

&&

.AVIATION... /NEW/
/18Z TAFs/

The main aviation concern through this evening will be the potential
for scattered thunderstorms along a cold front. Latest satellite
and surface observations show the front is currently moving across
the DFW Metroplex sites. The threat for convection will continue
through around 3 pm, mainly for DFW/DAL/GKY. There is also a
potential that some of the sites may not see a direct impact of
TS. Most of of the activity should be east of the sites after 5 PM
but will still impact the eastern arrivals/departures. Some of
these storms could be severe at times. Additionally, gusty
erratic winds are possible near some of the storms.

For ACT...the timing of storms is between 4-9 PM, with a potential
that some storms may linger later in the evening as the front
slows down or becomes nearly stationary across Central Texas.

North winds will persist through tomorrow around 10-12kt with clouds
clearing from west to east.

Sanchez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    58  75  53  76  52 /  50  20   0   5  20
Waco                60  76  49  74  53 /  70  30   0  10  20
Paris               56  72  47  71  49 /  80  30   0   5  10
Denton              52  74  47  74  47 /  40  20   0   5  20
McKinney            54  74  47  73  49 /  60  20   0   5  20
Dallas              59  76  52  75  52 /  60  30   0   5  20
Terrell             58  74  49  74  51 /  80  30   0   5  20
Corsicana           62  75  51  76  54 /  80  40   0   5  20
Temple              60  77  49  77  53 /  80  30   0  10  20
Mineral Wells       53  75  47  76  48 /  40  10   0  10  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 20, 12:08 PM CST, 1 hour before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
108 PM CDT Thu Apr 20 2023

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211130-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
108 PM CDT Thu Apr 20 2023

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Scattered to numerous thunderstorms will pose a threat for large
hail, damaging winds, and heavy rain across much of North and Central
Texas. The tornado threat is low, but not zero. Flash flooding is
possible across parts of Central Texas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Low thunderstorm chances return Sunday and continue for much of next
week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed this afternoon across much of North
and Central Texas.

The radar

The Dallas/Ft Worth radar (KFWS), 73 km away, was scanning. The volume nearest the first event began at 19:08 UTC.

Open the radar archive at this moment

Event by event

46 hail, 4 flash flood, 2 flood, 1 thunderstorm wind. Local standard time, as filed.

Hail, Dallas

When
April 20, 1:08 PM CST
Where
Dallas County, 0.69 mi S of Garland
Measured
0.88 in hail
Reported by
Public
Coordinates
32.910, -96.630

A public report indicated nickel sized hail in Garland.

Hail, Fannin

When
April 20, 1:17 PM CST
Where
Fannin County, Randolph
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.480, -96.250

Amateur radio reported 1-inch diameter hail in Randolph, TX.

Hail, Dallas

When
April 20, 1:20 PM CST
Where
Dallas County, 2.42 mi ESE of Rowlett
Measured
1 in hail
Reported by
Fire Department/Rescue
Coordinates
32.890, -96.530

Fire and Rescue reported quarter sized hail about 2 miles southeast of Rowlett.

Hail, Fannin

When
April 20, 1:20 PM CST
Where
Fannin County, Ridings
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
33.700, -96.180

Amateur radio reported quarter sized hail about 8 miles north of Bonham.

Hail, Dallas

When
April 20, 1:25 PM CST
Where
Dallas County, 1.5 mi NNW of Rowlett
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
32.920, -96.580

Emergency management reported quarter sized hail near the intersection of Rowlett Road and Hickox in Rowlett.

Hail, Hamilton

When
April 20, 1:28 PM CST
Where
Hamilton County, 2.24 mi SW of Pottsville
Measured
1 in hail
Reported by
Social Media
Coordinates
31.660, -98.350

A social media report indicated quarter sized hail about 13 miles southeast of Gustine, or 5 miles west of Pottsville, TX.

Hail, Hamilton

When
April 20, 1:38 PM CST
Where
Hamilton County, 2.73 mi WNW of Shive
Measured
1.5 in hail
Reported by
Public
Coordinates
31.640, -98.270

A public report indicated ping pong ball sized hail about 10 miles west-southwest of Hamilton, TX.

Hail, Johnson

When
April 20, 1:45 PM CST
Where
Johnson County, 2.92 mi W of Grandview McElroy Ar
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
32.300, -97.250

Emergency management reported quarter sized hail about 5 miles west northwest of Grandview, TX.

Hail, Rockwall

When
April 20, 1:50 PM CST
Where
Rockwall County, 0.69 mi S of Rockwall
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
32.920, -96.450

Emergency management reported quarter sized hail in Rockwall, TX at the county sheriff's office.

Hail, Rockwall

When
April 20, 1:54 PM CST
Where
Rockwall County, 2.07 mi S of Rockwall
Measured
1.5 in hail
Reported by
Public
Coordinates
32.900, -96.450

A public report indicated ping pong ball sized hail about a mile south-southeast of Rockwall, TX.

Hail, Rockwall

When
April 20, 1:56 PM CST
Where
Rockwall County, 1.38 mi S of Rockwall
Measured
1.5 in hail
Reported by
Social Media
Coordinates
32.910, -96.450

A social media picture indicated ping pong ball sized hail near the intersection of Ralph Hall Parkway and State Highway 205 in Rockwall, TX.

Hail, Kaufman

When
April 20, 2:43 PM CST
Where
Kaufman County, 0.9 mi SW of Forney
Measured
1.5 in hail
Reported by
Broadcast Media
Coordinates
32.740, -96.480

Broadcast media reported ping pong ball sized hail near a middle school in Forney, TX.

Hail, Coryell

When
April 20, 2:44 PM CST
Where
Coryell County, 0.91 mi NE of Gatesville
Measured
2 in hail
Property damage
$100,000
Reported by
Public
Coordinates
31.440, -97.740

A public report indicated 2-inch diameter hail in Gatesville, TX.

Hail, Coryell

When
April 20, 2:53 PM CST
Where
Coryell County, 2.72 mi NE of South Mtn
Measured
2 in hail
Property damage
$7,000
Reported by
Public
Coordinates
31.450, -97.650

A public report indicated 2-inch diameter hail about 2 miles east-northeast of South Mountain, TX.

Hail, Coryell

When
April 20, 2:59 PM CST
Where
Coryell County, 1.18 mi W of South Mtn
Measured
1.25 in hail
Reported by
Public
Coordinates
31.420, -97.700

A public report indicated half-dollar sized hail about a mile north-northeast of Fort Gates, TX.

Hail, Kaufman

When
April 20, 3:00 PM CST
Where
Kaufman County, 3.65 mi SSE of Forney
Measured
1.5 in hail
Reported by
Amateur Radio
Coordinates
32.700, -96.450

Amateur radio reported ping pong ball sized hail about 4 miles south-southeast of Forney, TX.

Hail, Coryell

When
April 20, 3:14 PM CST
Where
Coryell County, 3.65 mi NNW of Oglesby
Measured
2 in hail
Property damage
$100,000
Reported by
Public
Coordinates
31.470, -97.540

A public report indicated 2-inch diameter hail about 4 miles north-northwest of Oglesby, TX.

Hail, Kaufman

When
April 20, 3:17 PM CST
Where
Kaufman County, 3.12 mi NW of Talty
Measured
1.75 in hail
Property damage
$50,000
Reported by
Broadcast Media
Coordinates
32.710, -96.420

Broadcast media reported golf ball sized hail near the intersection of FM 1641 and Helms Trail in Talty, TX.

Hail, McLennan

When
April 20, 3:23 PM CST
Where
McLennan County, 2.38 mi SSE of Crawford
Measured
1.75 in hail
Property damage
$7,000
Reported by
Public
Coordinates
31.500, -97.430

A public report indicated golf ball sized hail about 2 miles south-southeast of Crawford, TX.

Hail, Kaufman

When
April 20, 3:25 PM CST
Where
Kaufman County, Crandall
Measured
2.5 in hail
Property damage
$150,000
Reported by
Social Media
Coordinates
32.630, -96.450

A social media picture indicated hail up to tennis ball sized in Crandall, TX.

Hail, Kaufman

When
April 20, 3:25 PM CST
Where
Kaufman County, 2.07 mi N of Crandall
Measured
3.5 in hail
Property damage
$250,000
Reported by
Social Media
Coordinates
32.660, -96.450

A social media picture indicated a hailstone around 3.5 inches in diameter about 2 miles north of Crandall, TX.

Hail, McLennan

When
April 20, 3:30 PM CST
Where
McLennan County, 0.59 mi E of McGregor
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
31.430, -97.410

A trained spotter reported quarter sized hail on the south side of McGregor, TX.

Hail, Kaufman

When
April 20, 3:33 PM CST
Where
Kaufman County, 1.88 mi WSW of Talty
Measured
1.75 in hail
Property damage
$50,000
Reported by
Public
Coordinates
32.670, -96.410

A public report indicated golf ball sized hail about 4 miles northeast of Crandall, TX.

Hail, Coryell

When
April 20, 3:40 PM CST
Where
Coryell County, 0.69 mi S of Flat
Measured
1 in hail
Reported by
Public
Coordinates
31.310, -97.630

A public report indicated quarter sized hail about 8 miles southeast of Fort Gates, TX.

Hail, Kaufman

When
April 20, 3:50 PM CST
Where
Kaufman County, 2.07 mi S of Terrell Wallace Arpt
Measured
1.75 in hail
Property damage
$100,000
Reported by
Broadcast Media
Coordinates
32.700, -96.320

Broadcast media reported golf ball sized hail just south of the Buc-ee's in Terrell, TX.

Hail, McLennan

When
April 20, 4:05 PM CST
Where
McLennan County, 0.69 mi N of Eddy
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
31.310, -97.250

Broadcast media relayed a social media picture of quarter sized hail in Bruceville-Eddy, TX.

Hail, Kaufman

When
April 20, 4:21 PM CST
Where
Kaufman County, 1.16 mi E of Kaufman
Measured
1.25 in hail
Reported by
Public
Coordinates
32.580, -96.300

A public report indicated half-dollar sized hail about a mile east of Kaufman, TX.

Hail, Bell

When
April 20, 4:23 PM CST
Where
Bell County, 3.15 mi NE of (Grk)gray Aaf Ft Hoo
Measured
1.25 in hail
Reported by
Public
Coordinates
31.100, -97.790

A public report indicated half-dollar sized hail about 3 miles south-southwest of Fort Hood (now known as Fort Cavazos).

Hail, Kaufman

When
April 20, 4:25 PM CST
Where
Kaufman County, 1.35 mi ENE of Kaufman
Measured
1.5 in hail
Reported by
Public
Coordinates
32.590, -96.300

A public report indicated ping pong ball sized hail about a mile east-northeast of Kaufman, TX.

Flash Flood, Bell

When
April 20, 4:29 PM CST to 7:15 PM CST
Where
Bell County, 3.01 mi NNE of Temple to 3.13 mi NNE of Temple
Cause
Heavy Rain
Reported by
Public
Coordinates
31.140, -97.330

A public report indicated vehicles stranded from flash flooding.

Hail, Kaufman

When
April 20, 4:29 PM CST
Where
Kaufman County, 1.75 mi E of Kaufman
Measured
1.25 in hail
Property damage
$100,000
Reported by
Social Media
Coordinates
32.580, -96.290

A social media picture indicated golf ball sized hail about a mile east of Kaufman, TX.

Flash Flood, Bell

When
April 20, 4:40 PM CST to 7:15 PM CST
Where
Bell County, 2.07 mi N of Temple to 2.1 mi N of Temple
Cause
Heavy Rain
Reported by
Public
Coordinates
31.130, -97.350

A public report indicated that vehicles became stranded due to flash flooding about 2 miles north northeast of Temple.

Flash Flood, Bell

When
April 20, 4:43 PM CST to 7:15 PM CST
Where
Bell County, 2.25 mi SE of (Tpl)temple Muni Arp to 1.96 mi NW of Temple
Cause
Heavy Rain
Reported by
Public
Coordinates
31.130, -97.370

A public report indicated that vehicles became stranded due to flash flooding about 3 miles north of Temple.

Hail, Bell

When
April 20, 4:52 PM CST
Where
Bell County, 1.38 mi S of Belton
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
31.050, -97.470

Amateur radio reported nickel sized hail near the intersection of Interstate 35 and Interstate 14 in the south part of Belton, TX.

Flood, Bell

When
April 20, 5:01 PM CST to 7:15 PM CST
Where
Bell County, 2.07 mi N of Midway to 2.35 mi N of Gould
Cause
Heavy Rain
Reported by
Public
Coordinates
31.110, -97.420

A public report indicated street flooding 3 miles west-northwest of Temple, TX.

Flood, Falls

When
April 20, 5:25 PM CST to 7:15 PM CST
Where
Falls County, 1.37 mi ENE of Marlin to 1.75 mi ESE of Marlin
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
31.310, -96.880

A trained spotter reported street flooding about a mile east-southeast of Marlin, TX, with up to 5 inches of water on the road.

Hail, Bell

When
April 20, 5:40 PM CST
Where
Bell County, 0.59 mi W of Holland
Measured
1 in hail
Reported by
Public
Coordinates
30.880, -97.410

A public report indicated quarter sized hail in Holland, TX.

Thunderstorm Wind, Milam

When
April 20, 5:46 PM CST
Where
Milam County, 4.56 mi WSW of Gause
Measured
56 kt (64 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
30.747, -96.772

Damage was found approximately 1 mile west of CR 348 on Highway 79. A pole had been uprooted, sheet metal was in a tree, and a trailer was on it's side.

Flash Flood, Limestone

When
April 20, 5:50 PM CST to 7:15 PM CST
Where
Limestone County, 1.01 mi SW of Groesbeck to 1.12 mi SW of Groesbeck
Cause
Heavy Rain
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
31.520, -96.532

Emergency management reported 2 to 3 feet of water on the underpass at Highway 164 and Rusk Street in Groesbeck, TX.

Hail, Tarrant

When
April 20, 6:35 PM CST
Where
Tarrant County, 3.22 mi WSW of Ft Worth
Measured
0.88 in hail
Reported by
Social Media
Coordinates
32.730, -97.400

A social media report indicated nickel sized hail near the intersection of Camp Bowie and Interstate 30 in Fort Worth, TX.

Hail, Robertson

When
April 20, 6:39 PM CST
Where
Robertson County, 1.38 mi S of Nicholas
Measured
1 in hail
Reported by
Public
Coordinates
30.760, -96.580

A public report indicate quarter sized hail about 8 miles south of Hearne, TX.

Hail, Tarrant

When
April 20, 7:02 PM CST
Where
Tarrant County, 0.58 mi E of Ft Worth Mangham Arp
Measured
0.75 in hail
Reported by
Amateur Radio
Coordinates
32.850, -97.190

Amateur radio reported penny sized hail about a mile northwest of Hurst, TX.

Hail, Dallas

When
April 20, 8:56 PM CST
Where
Dallas County, 1.38 mi N of Liggett
Measured
1 in hail
Reported by
Public
Coordinates
32.840, -97.020

A public report indicated quarter sized hail 3 miles west of Irving, TX.

Hail, Tarrant

When
April 20, 8:57 PM CST
Where
Tarrant County, 0.69 mi N of Euless
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
32.840, -97.080

Emergency management reported quarter sized hail about a mile south-southwest of Euless, TX.

Hail, Dallas

When
April 20, 9:20 PM CST
Where
Dallas County, 0.58 mi W of Carrollton
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
32.950, -96.910

Emergency management reported quarter sized hail near the intersection of Interstate 35 and Belt Line Road in Carrollton, TX.

Hail, Johnson

When
April 20, 9:30 PM CST
Where
Johnson County, 3 mi ENE of Bono
Measured
1.75 in hail
Property damage
$100,000
Reported by
Emergency Manager
Coordinates
32.330, -97.300

Emergency management reported golf ball sized hail 5 miles south-southeast of Keene, TX.

Hail, Collin

When
April 20, 9:30 PM CST
Where
Collin County, 1.35 mi WNW of Plano
Measured
3 in hail
Property damage
$1.0 million
Reported by
Public
Coordinates
33.030, -96.740

A public report indicated 3-inch diameter hail about a mile south-southeast of Plano, TX.

Hail, Collin

When
April 20, 9:38 PM CST
Where
Collin County, 1.5 mi NNE of Plano
Measured
1.75 in hail
Property damage
$100,000
Reported by
Public
Coordinates
33.040, -96.710

A public report indicated golf ball sized hail about 2 miles east of Plano, TX.

Hail, Johnson

When
April 20, 9:39 PM CST
Where
Johnson County, 0.9 mi SE of Alvarado
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
32.390, -97.210

Emergency management reported quarter sized hail 1 mile south of Alvarado, TX.

Hail, Collin

When
April 20, 9:40 PM CST
Where
Collin County, 1.16 mi E of Allen
Measured
2 in hail
Property damage
$250,000
Reported by
Amateur Radio
Coordinates
33.100, -96.660

Amateur radio reported 2-inch diameter hail about a mile southeast of Allen, TX.

Hail, Collin

When
April 20, 9:41 PM CST
Where
Collin County, 2.22 mi SW of Allen
Measured
1.25 in hail
Reported by
Public
Coordinates
33.080, -96.710

A public report indicated half-dollar sized hail 3 miles northeast of Plano, TX.

Hail, Collin

When
April 20, 9:42 PM CST
Where
Collin County, 1.16 mi W of Plano
Measured
1.5 in hail
Reported by
Public
Coordinates
33.020, -96.740

A public report indicated ping pong ball sized hail 2 miles south of Plano, TX.

Hail, Collin

When
April 20, 9:45 PM CST
Where
Collin County, 1.74 mi E of Allen
Measured
1.5 in hail
Reported by
Public
Coordinates
33.100, -96.650

A public report indicated ping pong ball sized hail about a mile southeast of Allen, TX.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2023Every state in 2023This day in weather historyWarnings in Texas, April 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1096605, 1096606, 1096607, 1096608, 1096609, 1096615, 1096616, 1096617, 1096618, 1096619, 1096640, 1096641, 1096642, 1096643, 1096644, 1096645, 1096646, 1096647, 1096648, 1096649, 1096650, 1096651, 1096652, 1096653, 1096654, 1096655, 1096658, 1096656, 1096657, 1096599, 1096659, 1096600, 1096601, 1096660, 1096705, 1096706, 1096661, 1097540, 1097564, 1096662, and more.